YB
BannerBanner

Acne on d'bol, sus/test, deca

Author
gaz
New Member
  • Total Posts : 40
  • Reward points: 1760
  • Joined: 2006/03/21 23:06:30
  • Status: offline
2006/07/19 19:49:59 (permalink)
0

Acne on d'bol, sus/test, deca

I am thinkin about starting a stack of D'bol, sus or test and deca. My training partner has done this before and got mostly spots over his back but some on his face. I've done 6 weeks on var berfore and that caused me spots fairly badly. Will the above stack be worse? Any advise? Thanx

Gaz
#1

5 Replies Related Threads

    POWERHOUSE585
    Pro-Member
    • Total Posts : 6784
    • Reward points: 4431
    • Joined: 2003/06/11 18:19:09
    • Location: uk
    • Status: offline
    RE: Acne on d'bol, sus/test, deca 2006/07/19 20:26:47 (permalink)
    0
    alot worse mate
    var is very mild im comparison
    be aware and alert for acne
    #2
    wiffers
    Pro-Member
    • Total Posts : 8392
    • Reward points: 4896
    • Joined: 2005/04/25 11:44:04
    • Status: offline
    RE: Acne on d'bol, sus/test, deca 2006/07/19 21:29:46 (permalink)
    0
    You'd be better sticking to primo, var, deca

    I find test gives me acne, esp in heat. If you've had it before as a kid, likely to get again. Sunbeds and b5 helps, but still there. Accutane will stop it, but expensive, harsh on body and not to be taken lightly.

    Maybe try a primo cycle?

    Raw dead Lift 320kg
    Raw bench 171kg
    Shirted bench 200kg
    Amateur cage fighter @ 95 - 105kg
    :o)
    #3
    figgy
    Pro-Member
    • Total Posts : 1081
    • Reward points: 6478
    • Joined: 2004/09/03 04:00:45
    • Location: USA
    • Status: offline
    RE: Acne on d'bol, sus/test, deca 2006/07/19 22:14:40 (permalink)
    0
    most acne would be attributed to the sustanon if you use it.
    dbol/deca or anavar/deca cycles are much milder for acne(personal experience)

    Note: dbol can cause acne but it is far less than that caused by testosterone.
    ORIGINAL: gaz

    I am thinkin about starting a stack of D'bol, sus or test and deca. My training partner has done this before and got mostly spots over his back but some on his face. I've done 6 weeks on var berfore and that caused me spots fairly badly. Will the above stack be worse? Any advise? Thanx

    Gaz


    #4
    Pip
    Pro-Member
    • Total Posts : 4170
    • Reward points: 1638
    • Joined: 2006/05/21 02:14:54
    • Location: NorthWest
    • Status: offline
    RE: Acne on d'bol, sus/test, deca 2006/07/19 22:16:06 (permalink)
    0
    EQ and winstrol are others which are quite safe.
    #5
    figgy
    Pro-Member
    • Total Posts : 1081
    • Reward points: 6478
    • Joined: 2004/09/03 04:00:45
    • Location: USA
    • Status: offline
    RE: Acne on d'bol, sus/test, deca 2006/07/19 22:57:48 (permalink)
    0
    ya, I refuse to damage my skin. I would rather risk LIBIDO and stick to anabolic cycles. I stay away from DHT as much as possible. Dont want acne all over my back,arms, and shoulders.

    Deca/dbol cycles are the way to go. I want to be big and I want to look good(skinwise) LOL
    its bad enough that Im almost 42 years old! I got to hang on to the FEW GOOD LOOKS I have left hahaha LOL.
    I wish I was POWERHOUSES age again! but that was about 18 years ago....OUCH!!!
    Hell Id even settle for being 31 like BBIG LOL

    #6
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5